# SDR IXXA20170201053

- Difficulty date: December 15, 2016
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Bs 1043
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO BS 1043 BETWEEN LBL 11 AND RBL 11 INTERCOSTAL ATTACH BRACKET IS CRACKED.  INSTALLED REPLACEMENT INTERCOSTAL ATTACH BRACKET IAW SRM 51-40-02.
